# SDR QXEA9500429

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 043
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 323305
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - DISTINCT OIL SMELL IN COCKPIT LOWER POWER SETTINGS FROM NR 1 ENGINE.  NR 1 ENGINE P2.5/3 SWITCHING VALVE REPLACED I/A/W MAINT. MANUAL.  ENGINE OPS CHECKED GOOD ON GROUND RUN, NO OIL SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
